# SDR GTIA2016041901524

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 23,911 hours, 10,983 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN O2 MASK DROPPED.  RESTOWED CABIN O2 MASK ALL AND PERFORMED DROP TEST. DROP TEST GOOD IAW AMM 35-21-43.
